# SDR FDEA202105261462

- Difficulty date: May 26, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A30B532706180140
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORATION ON FLOOR PANEL 241QH IN MAIN DECK MANUFACTURED FLOOR PANEL 241QH IN MAIN DECK WITH NEW REPLACEMENT MATERIAL AND   IDENTIFIED WITH P/N: SR30B5327061801400 FDX MANUFACTURED DATE 04-JUN-21 AS PER   DWG SRZ-25-005 REV. R AND GMM 07-0-1000 FOR RAW MATERIAL TRACEABILITY GILLFAB P/N50-  65-400001EB-G P/O:2020-161577
